Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have light brown patches in pubic area. How to get rid of it?

Answered by
Dr.
Dr. Kruti

Dermatologist

Practicing since :2003

Answered : 345 Questions

default
Posted on Sat, 22 Dec 2012 in Skin Hair and Nails
Question: I have light brown patches of skin in my pubic area they are flaky as well. How can I get rid of them?
doctor
Answered by Dr. Kruti 1 hour later
Hello,

Thanks for writing to us.

I will be glad to be of assistance and I will try my best to answer your queries until you get a satisfactory answer.

I would like to request you to take a photograph of the lesions and post them here so I can have a look and opine regarding them. You have a feature to upload the image by yourself at the right side of the query page, please utilize that so that I can answer your queries better. If you are not able to upload, you may also send it to YYYY@YYYY , with subject as 'ATTN: Dr. Kruti'.

Awaiting your response...

Regards

Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Kruti 10 hours later
I sent the picture I'm concerned about stds as my ex boyfriend waqs cheating on me.
doctor
Answered by Dr. Kruti 20 hours later
Hello

Thanks for your reply.

I reviewed the picture. You have a condition called pityriasis versicolor.

Its a superficial fungal infection of the skin.

Its not a std.

It happens due to accumulation of sweat. Also due to heat and humidity.

I would recommend that you apply terbinafine cream on it twice a day for two weeks.

The fungus will be eliminated however it takes 6 weeks for the skin to regain normal colour.

There is nothing to worry. It will surely resolve.

Please let me know if I can address any other concern for you.

Take care.

Regards.
Above answer was peer-reviewed by : Dr. Mohammed Kappan
doctor
default
Follow up: Dr. Kruti 5 hours later
Thank you so much for your help. I've been so embarrassed.I am not familiar with the medication you suggested, terbinafine, do you know what the equalivant is in the US?

Thank you again! XXXXXXX
doctor
Answered by Dr. Kruti 15 hours later
Hello

Thanks for replying.

Terbinafine is known as lamisil cream in USA.

Its available over the counter.

Regards.

Take care.
Above answer was peer-reviewed by : Dr. Mohammed Kappan
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Terbinafine

doctor1 MD

My Dr said I had severe Tinea Cruis, but both topical and oral anti fungal s were not working. Ketoconazole 2%, and OTC miconazole, and oral Terbinafine. After 4 weeks of topical and 3 weeks of the oral terbinafine, he perscribed me a tube of Betamethasone, and everyday it has gotten better. But now says it was an alergic reaction, but nothing has changed in my groin area.

doctor1 MD

Hello, I am 44 years old male and I had reddish lession on my penis head which the doctor said was "fungal" with a Lamisil Gel cream and a antiseptic soap prescribed by doctor. It went away but now at the base of the penis where the skin meets, there is a whitish substance which does not wash away. Can you help please? Thanks

doctor1 MD

hello my boyfriend has a foot problem and has had this issue for a while. When her went to the doctor again they prescribed him Lamisil tablets and told him to use lotimin cream. He has been and it is not working, please tell something that will help. It is not althlete s foot it is worse. He is itching so bad it has him bleeding

doctor1 MD

I was having itching in my areas involving touching such as thighs, underarms and it was causing sour smell, so i asked one of the doctors here and they said that i have XXXXXXX otch and prescribed me an anti fungal cream but couldnt find it. I...

doctor1 MD

Hi i have vag discomfort i know i have yeast n urinary tract but i also have lesions that itch n burn from mybbotton to my vag

doctor1 MD

during last night the bottom of my foot really started itching. when i got up and scratched it it suddenly turned into a blister. clear liquid came out of it. I put alcohol on it and then lamisil. After errands i washed it again and it did not itch anymore but it is still a blister in the middle of the bottom of my foot. What the heck is it?

doctor1 MD

I've had ringworm from 5 months.. Initially i used tenovate m for 2 months and there were no results in decrease of the spreading.. Doctor prescribed itraconazole for one month plus application of topical cream ebernet.. Its been 3 weeks and i see...